Alert archive / Pennsylvania / Flash Flood Warnings in 2007
Flash Flood Warning 24, NWS State College, PA
NWS State College, PA issued this flash flood warning at Aug 7, 2007, 10:49 PM EDT for McKean County, Warren County, Pennsylvania. It was in force for 116 min. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Aug 7, 2007, 10:49 PM EDT (02:49 UTC)
- Expired
- Aug 8, 2007, 12:45 AM EDT
- In force
- 116 min
- Issued by
- NWS State College, PA
- Area
- Whole counties
Counties McKean County, PA, Warren County, PA
The radar
The State College radar (KCCX), 125 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 11:30 PM EDT | FLASH FLOOD | Bradford, PA | SECTIONS OF ROUTE 219 AND ROUTE 770 CLOSED DUE TO FLOODING. REPORTS OF SECONDARY ROADS FLOODED IN CITY OF BRADFORD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 2.8 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 84 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 785 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS51 KCTP 080250 FFWCTP PAC083-123-080445- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 1049 PM EDT TUE AUG 7 2007 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A * FLASH FLOOD WARNING FOR... MCKEAN COUNTY IN NORTH CENTRAL PENNSYLVANIA... WARREN COUNTY IN NORTH CENTRAL PENNSYLVANIA... * UNTIL 1245 AM EDT... * AT 1042 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM PORT ALLEGANY TO GRAND VALLEY...MOVING SOUTH AT 10 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BRADFORD... CHAPMAN STATE PARK...CORYVILLE...CROSBY...CYCLONE...GARLAND... SCANDIA...GRAND VALLEY...KANE...KINZUA BRIDGE STATE PARK...KINZUA DAM...LOTTSVILLE...LUDLOW...MARSHBURG...NORWICH...PORT ALLEGANY... REW...RUSSELL...SHEFFIELD...SMETHPORT...SPRING CREEK...WARREN... WESTLINE...WETMORE AND YOUNGSVILLE. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN AUTOMOBILE. TURN AROUND DONT DROWN PLEASE REPORT FLOODING...HAIL OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 4199 7824 4194 7960 4164 7960 4164 7823 $$ FORECASTER: GARTNER/LAMBERT
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 9:01 PM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Aug 7, 9:01 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 901 PM EDT TUE AUG 7 2007 .SYNOPSIS... A COMPLEX FRONTAL BOUNDARY WILL REMAIN ACROSS THE REGION THROUGH FRIDAY. HOT AND HUMID CONDITIONS WILL REMAIN IN PLACE THROUGH THURSDAY. THE FRONT WILL MOVE SOUTH OF THE REGION BY THE WEEKEND...AS HIGH PRESSURE BUILDS SOUTHWARD FROM CANADA. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... CONVECTION CONTINUES TO FIRE THIS EVENING ALONG AXIS OF LL JET FROM NORTHERN OHIO INTO NW PA. STORMS HAVE SHOWN STRONG ROTATION AS THEY CROSS WARM FRONT...LOCATED JUST EAST OF THE OHIO BORDER. HOWEVER...DAMAGING WINDS LESS LIKELY TO REACH SFC AS STORMS MOVE DEEPER INTO COOLER AIR ACROSS NORTH CENTRAL PA. BASED ON 18Z RUNS WILL LEAVE CATEGORICAL POPS UP TONIGHT ACROSS NORTHERN PA AND CHC ACROSS THE SOUTH. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... FRONTAL BOUNDARY SHIFTS SOUTH ON WED...FOCUSING ANY POTENTIAL CONVECTION ACROSS THE SOUTHERN HALF OF THE STATE. MORE SUNSHINE EXPECTED ON WED SHOULD YIELD HIGHS WELL INTO THE 90S IN THE VALLEYS. HEAT ADVISORY STILL LOOKS ON TRACK ACROSS THE SUSQ VALLEY...WHERE HEAT INDICES AOA 100F SEEM LIKELY. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... STILL THINK MOST OF THU WILL BE DRY...LEFT POPS AS IS. STILL SOME CHC OF MORE SHOWERS AND STORMS THURSDAY NIGHT INTO FRIDAY...AS NEXT WAVE MOVES ACROSS. SOME VARIATION MODEL SOLUTIONS FROM DAY TO DAY...MODEL TO MODEL. DID NOT WANT TO GO WITH DRY FORECAST FOR FRIDAY. DID BRING POPS UP SOME THU NIGHT AND FRIDAY...LEFT CHC IN FOR FRIDAY NIGHT...BUT DID CUT OUT FOR SAT. FOR SATURDAY NIGHT INTO NEXT TUE...LEFT FCST DRY...NEXT FRONT IS STILL NORTH OF C PA ON HPC CHARTS. && .AVIATION /01Z WEDNESDAY THROUGH SUNDAY/... IT DOES NOT HAPPEN VERY OFTEN...BUT KJST IS THE ONLY TAF SITE IN THE CWA THAT IS CURRENTLY REPORTING VFR CONDITIONS...AS A BIT DRIER AIR/A FEW LESS CLOUDS MOVED IN BEHIND A LINE OF THUNDERSTORMS. THIS SHOULD BE SHORT LIVED HOWEVER AND AT LEAST SOME HAZE WILL RETURN WITHIN THE NEXT HOUR OR TWO. KJST WILL THEN JOIN THE REST OF THE REGION IN WIDESPREAD MVFR AREAS OF IFR VSBYS IN HAZE AND FOG. WIDESPREAD MVFR VSBYS IN HAZE/FOG WILL PERSIST THROUGH MUCH OF THE TAF PERIOD AS SFC DEWPOINTS REMAIN NEAR TO ABOVE 70 DEGREES OVER MUCH OF CENTRAL PA. AREA OF RAIN AND TSTMS NOW MOVING EAST ACROSS NORTHCENTRAL PA SHOULD EXIT THE REGION BY 04Z...AND IS PRODUCING IFR CIGS AS WELL AS LOWERED VSBYS THAT WILL LIKELY PERSIST THROUGH SUNRISE. DESTABILIZATION OF OUR AIRMASS IS EXPECTED AGAIN TOMORROW...AIDED BY A FRONT THAT WILL REMAIN SITUATED OVERHEAD THROUGHOUT THE DAY. THIS WILL PROVIDE FOR ADDITIONAL CHANCES FOR TSTMS/MCS INTO THE WEEKEND. && .CTP WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FROM 1 PM TO 7 PM EDT WEDNESDAY FOR PAZ035-036- 046-049>053-056>059-063>066. && SYNOPSIS...MARTIN NEAR TERM...DANGELO/FITZGERALD SHORT TERM...FITZGERALD/MARTIN LONG TERM...MARTIN AVIATION...GARTNER/CONNELLY
Hazardous weather outlook, Aug 7, 4:14 PM EDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 414 PM EDT TUE AUG 7 2007 PAZ004>006-010>012-017>019-024>028-033-034-045-082015- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-SOUTHERN CLINTON- 414 PM EDT TUE AUG 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A LARGE AREA OF SHOWERS AND AND ISOLATED THUNDERSTORMS WILL BE ACROSS CENTRAL PENNSYLVANIA THROUGH TONIGHT. SOME STORMS WILL CONTAIN VERY HEAVY RAIN...AND THERE IS A CHANCE FOR A COUPLE OF STRONG TO SEVERE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A COMPLEX FRONT WILL REMAIN ACROSS THE REGION. ISOLATED STRONG STORMS WILL STILL BE POSSIBLE ON WEDNESDAY...ALONG WITH A HOT AND HUMID AIRMASS. AGAIN...THERE WILL BE THE POTENTIAL FOR VERY HEAVY RAIN WITH SOME STORMS. HEAT INDEX VALUES WILL BE WELL INTO THE 90S ON WEDNESDAY. ANOTHER RUN OF WIDESPREAD THUNDERSTORM ACTIVITY WILL BE POSSIBLE FROM LATE THURSDAY INTO FRIDAY. DRY WEATHER IS EXPECTED FOR THE WEEKEND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS SHOULD REPORT RAINFALL AMOUNTS IN EXCESS OF 1 INCH. PAZ037-041-042-082015- TIOGA-NORTHERN LYCOMING-SULLIVAN- 414 PM EDT TUE AUG 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A LARGE AREA OF SHOWERS AND AND ISOLATED THUNDERSTORMS WILL BE ACROSS CENTRAL PENNSYLVANIA THROUGH TONIGHT. SOME STORMS WILL CONTAIN VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A COMPLEX FRONT WILL REMAIN ACROSS THE REGION. ISOLATED STRONG STORMS WILL STILL BE POSSIBLE ON WEDNESDAY...ALONG WITH A HOT AND HUMID AIRMASS. AGAIN...THERE WILL BE THE POTENTIAL FOR VERY HEAVY RAIN WITH SOME STORMS. HEAT INDEX VALUES WILL BE WELL INTO THE 90S ON WEDNESDAY. ANOTHER RUN OF WIDESPREAD THUNDERSTORM ACTIVITY WILL BE POSSIBLE FROM LATE THURSDAY INTO FRIDAY. DRY WEATHER IS EXPECTED FOR THE WEEKEND INTO ELLARY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS SHOULD REPORT RAINFALL AMOUNTS IN EXCESS OF 1 INCH. PAZ035-046-049>053-058-082015- FULTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND- COLUMBIA-SCHUYLKILL- 414 PM EDT TUE AUG 7 2007 ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 7 PM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A LARGE AREA OF SHOWERS AND AND ISOLATED THUNDERSTORMS WILL BE ACROSS CENTRAL PENNSYLVANIA THROUGH TONIGHT. SOME STORMS WILL CONTAIN VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. A COMPLEX FRONT WILL REMAIN ACROSS THE REGION. ISOLATED STRONG STORMS WILL STILL BE POSSIBLE ON WEDNESDAY...ALONG WITH A HOT AND HUMID AIRMASS. AGAIN...THERE WILL BE THE POTENTIAL FOR VERY HEAVY RAIN WITH SOME STORMS. HEAT INDEX VALUES WILL BE IN THE 100 TO 104 DEGREE RANGE WEDNESDAY AFTERNOON. ANOTHER RUN OF WIDESPREAD THUNDERSTORM ACTIVITY WILL BE POSSIBLE FROM LATE THURSDAY INTO FRIDAY. DRY WEATHER IS EXPECTED FOR THE WEEKEND INTO ELLARY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS SHOULD REPORT RAINFALL AMOUNTS IN EXCESS OF 1 INCH. PAZ036-056-057-059-063>066-082015- FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 414 PM EDT TUE AUG 7 2007 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 7 PM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. A LARGE AREA OF SHOWERS AND AND ISOLATED THUNDERSTORMS WILL BE ACROSS CENTRAL PENNSYLVANIA THROUGH TONIGHT. SOME STORMS WILL CONTAIN VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. A COMPLEX FRONT WILL REMAIN ACROSS THE REGION. ISOLATED STRONG STORMS WILL STILL BE POSSIBLE ON WEDNESDAY...ALONG WITH A HOT AND HUMID AIRMASS. AGAIN...THERE WILL BE THE POTENTIAL FOR VERY HEAVY RAIN WITH SOME STORMS. HEAT INDEX VALUES WILL BE IN THE 100 TO 104 DEGREE RANGE WEDNESDAY AFTERNOON. ANOTHER RUN OF WIDESPREAD THUNDERSTORM ACTIVITY WILL BE POSSIBLE FROM LATE THURSDAY INTO FRIDAY. DRY WEATHER IS EXPECTED FOR THE WEEKEND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS SHOULD REPORT RAINFALL AMOUNTS IN EXCESS OF 1 INCH. MARTIN
In the hours before
Special weather statement, Aug 7, 7:42 PM EDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 742 PM EDT TUE AUG 7 2007 PAZ010-080015- ELK- 742 PM EDT TUE AUG 7 2007 ...STRONG THUNDERSTORM APPROACHING WESTERN ELK COUNTY... AT 739 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 21 MILES SOUTHWEST OF KANE...MOVING SOUTHEAST AT 30 MPH. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR PORTLAND MILLS AROUND 810 PM AND RIDGWAY AROUND 815 PM. FORECASTER: KF
Special weather statement, Aug 7, 8:35 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 835 PM EDT TUE AUG 7 2007 PAZ010-080100- ELK- 835 PM EDT TUE AUG 7 2007 ...STRONG THUNDERSTORM MOVING THROUGH ELK COUNTY... AT 829 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES SOUTHWEST OF JOHNSONBURG...MOVING EAST AT 30 MPH. EXPECTED TORRENTIAL DOWNPOURS AND POSSIBLE WIND GUSTS TO 50 MPH WITH THIS STORM. THIS STORM WILL BE NEAR ST. MARYS AROUND 845 PM AND BENEZETTE AROUND 900 PM. FORECASTER: KF
Special weather statement, Aug 7, 9:12 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 912 PM EDT TUE AUG 7 2007 PAZ011-080145- CAMERON- 912 PM EDT TUE AUG 7 2007 ...STRONG THUNDERSTORMS WILL AFFECT CAMERON COUNTY... AT 907 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ELK RIVER TO BENEZETTE...MOVING EAST AT 30 MPH. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR EMPORIUM AND DRIFTWOOD AROUND 920 PM AND STEVENSON DAM AROUND 930 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE ROAD 120. FORECASTER: GARTNER
Special weather statement, Aug 7, 9:37 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 937 PM EDT TUE AUG 7 2007 PAZ004-005-080215- MCKEAN-WARREN- 937 PM EDT TUE AUG 7 2007 ...STRONG THUNDERSTORMS WILL AFFECT NORTHERN MCKEAN AND WARREN COUNTIES... AT 930 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF SALAMANCA TO 33 MILES NORTH OF SUGARCREEK...MOVING EAST SOUTHEAST AT 35 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THESE STORMS WILL BE NEAR LOTTSVILLE AROUND 945 PM...SPRING CREEK AROUND 955 PM...RUSSELL AROUND 1000 PM...SCANDIA...BRADFORD AROUND 1005 PM...GARLAND...YOUNGSVILLE...GRAND VALLEY AROUND 1010 PM... KINZUA DAM AND WARREN AROUND 1015 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...ROUTE 219...STATE ROAD 59...STATE ROAD 446. FORECASTER: GARTNER
Special weather statement, Aug 7, 10:17 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1017 PM EDT TUE AUG 7 2007 PAZ004-005-080315- MCKEAN-WARREN- 1017 PM EDT TUE AUG 7 2007 ...STRONG THUNDERSTORMS WILL AFFECT MCKEAN AND WARREN COUNTIES... AT 1012 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES SOUTHEAST OF OLEAN TO 3 MILES NORTHEAST OF WARREN TO 23 MILES NORTH OF OIL CITY...MOVING EAST SOUTHEAST AT 35 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THESE STORMS WILL BE NEAR MARSHBURG...LEWIS RUN AROUND 1025 PM... CORYVILLE...CLARENDON...CHAPMAN STATE PARK AROUND 1030 PM...TIDIOUTE AROUND 1035 PM...CYCLONE AROUND 1040 PM...WESTLINE...SMETHPORT AND SHEFFIELD AROUND 1045 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...ROUTE 219...STATE ROAD 46...STATE ROAD 59...STATE ROAD 446. FORECASTER: GARTNER
Special weather statement, Aug 7, 10:37 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1037 PM EDT TUE AUG 7 2007 PAZ012-080300- NORTHERN CLINTON- 1037 PM EDT TUE AUG 7 2007 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLINTON COUNTY THROUGH 11 PM EDT... AT 1034 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR RENOVO...OR 20 MILES NORTHWEST OF LOCK HAVEN...MOVING EAST AT 30 MPH. WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR HYNER AROUND 1045 PM AND GLEN UNION AROUND 1100 PM. FORECASTER: LAMBERT
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 8:50 PM EDT | Severe Thunderstorm Warning | CTP | Elk | 55 min |
| Aug 7, 9:44 PM EDT | Severe Thunderstorm Warning | CTP | Centre | 46 min |
| Aug 7, 9:55 PM EDT | Severe Thunderstorm Warning | CTP | Clinton | 35 min |
| Aug 7, 10:05 PM EDT | Tornado Warning | CTP | Centre, Clinton | 25 min |
| Aug 7, 10:20 PM EDT | Severe Thunderstorm Warning | CTP | Union | 55 min |
| Aug 7, 10:27 PM EDT | Tornado Warning | CTP | Union | 33 min |
| Aug 7, 10:58 PM EDT | Severe Thunderstorm Warning | CTP | Snyder | 32 min |
| Aug 7, 11:08 PM EDT | Severe Thunderstorm Warning | CTP | Clinton | 52 min |
| Aug 7, 11:48 PM EDT | Flash Flood Warning | CTP | Cameron, Elk, Potter | 5 hr |
| Aug 7, 11:55 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Schuylkill | 50 min |
| Aug 8, 12:38 AM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 52 min |
| Aug 8, 12:39 AM EDT | Flash Flood Warning | CTP | McKean, Warren | 4 hr |
| Aug 8, 1:45 AM EDT | Severe Thunderstorm Warning | CTP | Cambria | 30 min |
| Aug 8, 1:58 AM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 47 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.